Browsing by Author Muenke, M

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 1 to 13 of 13
TitleAuthor(s)Issue DateViews
 
22q11.2 deletion syndrome in diverse populations
Journal:American Journal of Medical Genetics Part A
2017
67
 
1998
111
 
2011
128
 
Cover Image, Volume 176A, Number 5, May 2018
Journal:American Journal of Medical Genetics Part A
2018
34
 
1997
114
 
Down syndrome in diverse populations
Journal:American Journal of Medical Genetics Part A
2017
38
 
1996
176
 
2015
33
 
1997
107
 
1996
254
 
Noonan syndrome in diverse populations
Journal:American Journal of Medical Genetics Part A
2017
30
 
1993
70
 
Williams-Beuren syndrome in diverse populations
Journal:American Journal of Medical Genetics Part A
2018
30